RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Phys. D, 2012, том 241, выпуск 23, страницы 2109–2121 (Mi physd2)  

Teichmuüller spaces as degenerated symplectic leaves in Dubrovin–Ugaglia Poisson manifolds

L. Chekhovabc, M. Mazzoccod

a ITEP
b Steklov Mathematical Institute
c Laboratoire Poncelet, Moscow, Russia
d School of Mathematica, Loughborough University, UK

Финансовая поддержка Номер гранта
Engineering and Physical Sciences Research Council ARF EP/D071895
Marie Sklodowska-Curie Actions ENIGMA
European Science Foundation MISGAM
Российский фонд фундаментальных исследований 10-01-92104-YaF_a
11-02-90453-Ukr_a
10-02-01315-a
Министерство образования и науки Российской Федерации 02.740.11.0608
NSh-8265.2010.1
Российская академия наук - Федеральное агентство научных организаций
This research was supported by the EPSRC ARF EP/D071895/, the Marie Curie training network ENIGMA, the ESF network MISGAM, the Russian Foundation for Basic Research under the grant No. 10-01-92104-YaF_a, 11-02-90453-Ukr_a, and 10-02-01315-a, the Ministry of Education and Science of the Russian Federation under contract 02.740.11.0608, the Program of Supporting Leading Scientific Schools No. NSh-8265.2010.1, and the Scientific Program Mathematical Methods of Nonlinear Dynamics.


DOI: https://doi.org/10.1016/j.physd.2011.09.018


Реферативные базы данных:

Тип публикации: Статья
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/physd2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:8

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019